# SDR 95ZZZX6289

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 11,910 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI/HNP - FLT 3072 - ON FLIGHT 3072 BWI TO HPN, THE CABIN FILLED WITH SMOKE DURING DESCENT.  THE AIRCRAFT LANDED IN HPN WITHOUT INCIDENT.  FOUND THAT WITH THE BLEEDS OFF, SMOKE BEGAN TO DISSIPATE.  REMOVED AND REPLACED THE NR 1 ENGINE.
